MathSciNet Relay Station
MathSciNet bibliographic data
MR213828 (35 #4685) 44.30 (42.00)
Koizumi, Sumiyuki On an integral inequality of the Stepanoff type and its applications. Proc. Japan Acad. 42 1966 896–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement